| Model Number |
VTICM5 12.6 (-13.50/1.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.Lens repositioned.Lens exchanged with a different diopter lens.Problem resolved.Cause of the event was not reported.
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
H3: device evaluation - lens was returned in microcentrigue tube dry.Visual inspection found haptic bent.Dimensional inspection found the lens to be within specification.Claim# (b)(4).